# SDR DALA2021080904547

- Difficulty date: August 8, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 63,636 hours, 20,668 cycles
- System (JASC): 2760 · Drag Control System
- Part: Packing
- Condition: Failed
- Location: Spoiler Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 5812-DIV- TO MSP DUE TO RT HYD QTY EICAS MESSAGE WITH QUANTITY @ 0.44. CORRECTIVE ACTION: FOUND #2 SPOILER VALVE RETURN PLUG PACKING FAILED. REPLACED PACKING. LEAK CHECKS OK.
